# SDR DALA2023013000749

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 8,372 hours, 3,916 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: No Test
- Location: Radio Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD # 2 RA AND FWD #3 RA ANTENNA FAILED RESTSENCE TEST. CEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 008-0001:3444-2001/001 00008 REMOVED AND REPLACED FWD #2, #3 RADIO ALTIMETER ANTENNA REF A220 AMP 34-44- 05. (LP# 2600169)
